brain-icon
Drizzing after neuro medi
Headache. My mother is sufferring from acute headache on the left half part of head. We have been consulting several neurologist. Shes is also adviced to have sleeping pills along with other vit tablets. Recently she has taken medicine 2 hrs after lunch (Neuronest CD and Lupirtin capsule) she started feeling sudden drizzing and felt like the world is moving round very fast. We stopped all medicines..any suggesstion.
57 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Apoorva Kumar
Neurosurgeon 11 yrs exp Lucknow

Free 3 day follow up

Chat Now

₹600 for 24 hrs

lupiritin causes dizziness. hold and see
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.